Aa
Aa
A
A
A
Close
Avatar universal

Crazy

Ok I think I may be going crazy, I just stopped taking my Paxil (60mg) And I really dont feel right! I feel like I am losing my mind and feel like im get shocked in my hands and mouth and i dont sleep and sweat so much! I need help on what i can do to make these symtoms go away
4 Responses
242532 tn?1269550379
MEDICAL PROFESSIONAL
The quickest way to get relief is to go back on the Paxil and wean yourself from it over a three-week period. You can ask your doctor to prescribe Klonopin on a temporary basis if you don't want to do that.
Avatar universal
Just want to add that three weeks is probably too short a time to wean off Paxil if you're having that strong a reaction.  And never quit these meds cold turkey!  They can be murder to quit.  Before you wean off, discuss it with your psychiatrist, and if you don't feel he or she is taking this seriously or appears not to understand withdrawal, find one who does.
Avatar universal
you should try exercicing keep your mind busy from thinking all these  negativities mabe go out for a jog mabe just go out walking to places instead of getting a ride to where u got to go just walk there or even go to the mall just keep your mind busy cause its realy just in your mind study the bible cause if your dr.cant help you reading the bible and actualy studying it would if you still experience these simtoms stay on the meds just until ur realy ready to let them go serious side effects can happen just be aware of anything you dont normally do and like i said god can help u. remember exercise it'll keep your mind busy mabe after your done you wont even have time to think that your going to crazy and eat good 3xs  day not including in between make sur u sleep at least 9 hrs every day NO NAPS so you can sleep throug out the whole night try that  but remember your not going to get better the first day your feel better but you have to get your body used to this remember your body and mind is already used to the paxil  little by little just have faith your going to get beter
Avatar universal
Hi Ceflisa, Don't give up trying to get off of these medications! Find a Dr. that will work with you.  You know your body and mind, if you want to get off the meds that should be your right.  

I started on Paxil in 2004, then my Family Dr. switched me to Wellbutrin, because I was having anxiety from two near death episodes of pnuemonia. The ICU Dr. said that it was possible that I had permanent organ damage. The worst part was that they 4 point restrained me during my stay in ICU, because I was pulling out the IVs.

My Dr. told me to see a psychologist. I filled out a questionairre that took 2 hrs to complete. After 15 minutes talking to the psychologist he told me that tramatic things should not be talked about.

I have asked my Family Dr. to get me off of the antidepressants. She said I needed this medication, that I had a seratonin defficiency and it was the only thing making me sane. I saw 8 psychiatrists and they all said that I was NOT seratonin defficient and that I was mentally stable.

They only thing I can tell you is that I am exactly where you are, I am trying to get off Wellbutrin. Try contacting Dr. Bill Code, highly qualified in this area, www.pointofreturn.com     BEST TO YOU PLEASE KEEP ME POSTED ***@****

You are reading content posted in the Depression/Mental Health Forum

Popular Resources
15 signs that it’s more than just the blues
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Simple, drug-free tips to banish the blues.
A guide to 10 common phobias.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
For many, mental health care is prohibitively expensive. Dr. Rebecca Resnik provides a guide on how to find free or reduced-fee treatment in your area